# SDR CALA2023033100948

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: NA
- Condition: Damaged
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER CEILING PANEL EMERGENCY LIGHT ASSY L307 FOUND DAMA GED REF HAECO NON-ROUTINE NO.9407775 - ORIGINATED BY EMP V903178 SPEC NO.B767-33-3-7000 PERFOMRED BY EMP V903178 REPLACED R4 DOOR LOWER CEILING PANEL EM ERGENCY LIGHT ASSY L307 AND LIGHT TEST PASSED IAW AMM 33-51-04-0 02-017 REV 138 AMM 33-51-04-402-051 REV 138 (MFG P/N 1265), IDT BY EMP V903214
